# SDR FDEA201203100866

- Difficulty date: March 10, 2012
- Submitted: March 22, 2012
- Operation: Air carrier
- Aircraft: N383FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46616
- Aircraft time: 88,914 hours, 36,404 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lever
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT MAIN GEAR LIGHT RED AFTER GEAR RETRACTION,  BOTH  ON PRIMARY AND SECONDARY INDICATION SYS.  GEAR RECYCLED IAW QRH, LIGHTS THEN NORMAL.  WHILE TROUBLESHOOTING FOUND RT MLG CRANK ASSY BROKEN AND PROX SENSOR HANGING BY THE WIRES.  REMOVED AND REPLACED LEVER ASSY IAW AMM 32-34-03-2-1.  OPS CHECKED NORMAL.
